# SDR DJFA2011040

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N485FL
- Make and model: Beech 400A
- Aircraft serial: RK239
- Aircraft time: 9,023 hours, 7,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1073
- Condition: Seized
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START, CREW NOTED SMOKE FROM A VENT ON THE TAIL OF THE ACFT AND SMELLED A STRONG ELECTRICAL ODOR.  MX FOUND THE VAPOR CYCLE MACHINE MOTOR BURNED UP.  MOTOR WAS REPLACED.
